THE MECHANICS OF 3-DIMENSIONAL ELASTIC FOAMS
International Conference on Nonlinear Solid Mechanics – ICoNSoM 2022, Alghero/İTALYA, 13 Haziran 2022
PİR İNCİ, TÜFEKCİ MERTOL, TÜFEKCİ EKREM
|
Semi-implicit split-step numerical methods for a class of nonlinear stochastic differential equations with non-Lipschitz drift terms
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Vol. 343, Aralık 2018, s. 62-79, ISSN: 0377-0427
İZGİ BURHANEDDİN,ÇETİN COŞKUN
|
Modeling of Air Core Permanent-Magnet Linear Motors With a Simplified Nonlinear Magnetic Analysis
IEEE Transactions on Magnetics, Vol. 47, Haziran 2011, s. 1753-1762, ISSN: 0018-9464
KAZAN ENDER, ONAT AHMET
|
Evolution of Nonlinear Periodic Waves in the Focusing and Defocusing Cylindrical Modified Korteweg-de Vries Equations
International Journal of Theoretical Physics, Vol. 63, Kasım 2024, s. 300, ISSN: 1572-9575
ÖZDEMİR NEŞE,DEMİRCİ ALİ,AHMETOLAN SEMRA
|
Cubic Quintic NLS Equations with Four Dimensional Symmetry Algebras
Physics and Mathematics of Nonlinear Phenomena (PMNP2015), LECCE/İTALYA, 20 Haziran 2015, s. 60
ÖZEMİR CİHANGİR
|
Determination of minimum required damping in stochastic following seas modeled by using Gaussian white noise
Communications in Nonlinear Science and Numerical Simulation, No. 12, 2012, s. 4870-4876, ISSN: 1007-5704
ÜÇER ERDEM, SÖYLEMEZ MUHİTTİN
|
A high-order numerical method for solving nonlinear Lane-Emden type equations arising in astrophysics (Web of Science Q3-Scopus Q3)
Astrophysics and Space Science, Ocak 2018, ISSN: 1572-946X
AYDINLIK SONER, KIRIŞ AHMET
|
Some Difference Algorithms for Nonlinear Klein-Gordon Equations
Ninth International Conference on Numerical Methods and Applications,NMA’18, Borovets/BULGARİSTAN, 20 Ağustos 2018, s. 81-82
ZEYTİNOĞLU ASUMAN,SARI MURAT
|
2D seismic response of shallow sandy basins subjected to obliquely incident waves
SOIL DYNAMICS AND EARTHQUAKE ENGINEERING, Vol. 153, Ocak 2022, ISSN: 0267-7261
KHANBABAZADEH HADI, İYİSAN RECEP, ÖZASLAN BİLAL
|
A novel image denoising technique with Caputo type space–time fractional operators
Nonlinear Dynamics, Vol. 112, No. 21, Ağustos 2024, s. 19487-19513, ISSN: 0924-090X
TANRIÖVER EVREN,KIRIŞ AHMET,TUNGA BURCU,TUNGA MEHMET ALPER
|
Nonlinear optical detections of structural distortions at degraded Fe-doped SrTiO3 interfaces
Materials Chemistry and Physics, Vol. 198, Eylül 2017, s. 131-136, ISSN: 0254-0584
KURT ONUR,ASCİENZO DAVİD,GREENBAUM STEVE,BAYER THORSTEN J M,RANDALL CLİVE A,MADAMOPOULOS NİCHOLAS,REN YUHANG
|
On the numerical performance of finite-difference-based methods for derivative-free optimization
OPTIMIZATION METHODS & SOFTWARE, Vol. 38, No. 2, Nisan 2023, ISSN: 1055-6788
SHİ MİCHAEL, XUAN MELODY, ÖZTOPRAK TOPKAYA FİGEN, NOCEDAL JORGE
|
Approximate solutions for nonlinear transverse vibrations of elastically restrained tapered beams
International Journal of Computer Mathematics, Vol. 89, No. 7, 2012, s. 901-915
DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
Variational Iteration Method For Solving Nonlinear Fractional Integro Differential Equations
Int. J. of Computer Science and Emerging Technologies, Vol. 2, No. 1, Ocak 2011, s. 18-20, ISSN: 2044-6004
KURULAY MUHAMMET,SEÇER AYDIN
|
Vortex and dipole solitons in PT symmetric lattices with positive and negative defects
Nonlinear Evolution Equations and Dynamical Systems 2015, Cagliari/İTALYA, 24 Mayıs 2015, s. 32-33
GÖKSEL İZZET,ANTAR NALAN,BAKIRTAŞ AKAR İLKAY
|
Nonlinear landslide tsunami run up
Journal of Fluid Mechanics, Vol. 691, Ocak 2012, s. 440-460, ISSN: 0022-1120
ÖZEREN MEHMET SİNAN,POSTACIOĞLU MEHMET NAZMİ
|
Nonlinear Large Angle Solution of Blade Element Momentum Theory for Marine Propellers
4th International Conference on Advances in Mechanical Engineering (ICAME 2018), İstanbul/TÜRKİYE, 19 Aralık 2018, s. 960-974
SOYDAN AHMET,BAL ŞAKİR
|
Solitary Wave Solutions to the General Class of Nonlocal Nonlinear Coupled Wave Equations
Düzce Üniversitesi Bilim ve Teknoloji Dergisi, Vol. 12, No. 2, Nisan 2024, s. 947-956, ISSN: 2148-2446
PASİNLİOĞLU ŞENAY,MUSLU GÜLÇİN MİHRİYE
|
On the propagation of nonlinear SH waves in a two-layered compressible elastic medium
Zeitschrift für angewandte Mathematik und Physik, Vol. 70, No. 5, Ekim 2019, s. 1-20, ISSN: 0044-2275
AHMETOLAN SEMRA, PEKER AYŞE, DEMİRCİ ALİ
|
Sensitivity analysis to AFDE and transitions between microeconomic stability and non-equilibrium states
Joint Midwest Numerical Analysis Day and SIAM Great Lakes Numerical PDEs Spring Conference, Wayne State University, Detroit, Michigan/AMERİKA BİRLEŞİK DEVLETLERİ, 17 Nisan 2009
DURAN AHMET
|